# SDR SWIA201437539

- Difficulty date: April 13, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 33,023 hours, 44,808 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HAS CRACK AT BAY 10, ON ROLLER RECEPTACLE ATTACH BOLT.  C-CHECK, REPAIR DOUBLER INSTALLED AT BAY 10, BEHIND ROLLER RECEPTACLE ON MAIN CABIN DOOR AFT FRAME IAW SRM.
